File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Perturbation analysis for the sign functions of regular matrix pairs

TitlePerturbation analysis for the sign functions of regular matrix pairs
Authors
KeywordsFrobenius norm
Matrix sign function
Perturbation
Regular matrix pair
Issue Date2011
PublisherJohn Wiley & Sons Ltd.
Citation
Numerical Linear Algebra With Applications, 2011, v. 18 n. 2, p. 189-203 How to Cite?
AbstractThis paper is devoted to the perturbation analysis for the matrix sign functions of the regular matrix pair. The first-order perturbation bounds and the global perturbation bounds are obtained. The results are illustrated by some numerical examples. © 2010 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/142367
ISSN
2015 Impact Factor: 1.431
2015 SCImago Journal Rankings: 1.250
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChen, XSen_HK
dc.contributor.authorLi, Wen_HK
dc.contributor.authorChing, WKen_HK
dc.date.accessioned2011-10-28T02:44:19Z-
dc.date.available2011-10-28T02:44:19Z-
dc.date.issued2011en_HK
dc.identifier.citationNumerical Linear Algebra With Applications, 2011, v. 18 n. 2, p. 189-203en_HK
dc.identifier.issn1070-5325en_HK
dc.identifier.urihttp://hdl.handle.net/10722/142367-
dc.description.abstractThis paper is devoted to the perturbation analysis for the matrix sign functions of the regular matrix pair. The first-order perturbation bounds and the global perturbation bounds are obtained. The results are illustrated by some numerical examples. © 2010 John Wiley & Sons, Ltd.en_HK
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd.-
dc.relation.ispartofNumerical Linear Algebra with Applicationsen_HK
dc.rightsNumerical Linear Algebra with Applications. Copyright © John Wiley & Sons Ltd.-
dc.subjectFrobenius normen_HK
dc.subjectMatrix sign functionen_HK
dc.subjectPerturbationen_HK
dc.subjectRegular matrix pairen_HK
dc.titlePerturbation analysis for the sign functions of regular matrix pairsen_HK
dc.typeArticleen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1002/nla.759en_HK
dc.identifier.scopuseid_2-s2.0-79951843779en_HK
dc.identifier.hkuros184586en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79951843779&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume18en_HK
dc.identifier.issue2en_HK
dc.identifier.spage189en_HK
dc.identifier.epage203en_HK
dc.identifier.isiWOS:000287995700003-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChen, XS=15031964800en_HK
dc.identifier.scopusauthoridLi, W=36068145000en_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats